Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Have COPD, taking tiova M, foracort forte inhalers, montecop, pan 40, acebrofact, azitec 250, predmet 8, but no relied. Overcome?

I am suffering from copd. I take a lot of medicine , but no use. So,please suggest me how to overcome this.
I am aged 63. WWW.WWWW.WW I use Tiova M, Foracort Forte Inhalers_
Montecop, Pan 40, Acebrofact,Azitec 250 Predmet 8 etc. are medicines
My Email is YYYY@YYYY
Asked On : Tue, 23 Apr 2013
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Hello thanks for your Q
Your medications seems to be quite optimal for management of asthma mor ethan COPD - so I feel first the diagnosis needs to be confirmed by spirometry to make sure it is COPD & not asthma.
If above combinations is still not helping with shortness of braesth / if it is getting worse you must been seen by a Dr & also you may need o get tests done ( blood test, X ray & lung function check)
Hope that helps
Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor